# SDR ASAA2013012393728

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 18,629 hours, 5,779 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Shroud
- Part number: 1324M95P01
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF IGNITOR PLUG T/C 78474000 FOUND THE NR 1 ENG IGNITER PLUG RT POSITION COOLING SHROUD MISSING.  REPLACED NR 1 ENGINE RT POSITION COOLING SHROUD, REF T/C 78474000.
